Regulated functions and integrability

Authors

  • Ján Gunčaga Department of Mathematics, Pedagogical Faculty, Catholic University in Ružomberok, Námestie Andreja Hlinku 56, 034 01 Ružomberok, Slovakia

Abstract

Properties of functions defined on a bounded closed interval, weaker than continuity, have been considered by many mathematicians. Functions having both sides limits at each point are called regulated and were considered by J. Dieudonné [2], D. Fraňková [3] and others (see for example S. Banach [1], S. Saks [8]). The main class of functions we deal with consists of piece-wise constant ones. These functions play a fundamental role in the integration theory which had been developed by Igor Kluvánek (see Š. Tkačik [9]). We present an outline of this theory.

References

S. Banach, On measures in independent field, Stud. Mat. 10 (1948), 159-177.
##plugins.generic.googleScholarLinks.settings.viewInGS##

J. Dieudonné, Foundations of Modern Analysis, Academic Press, New York–London, 1969.
##plugins.generic.googleScholarLinks.settings.viewInGS##

D. Fraňková, Regulated Functions, Math. Bohem. 116 (1991), 20-59.
##plugins.generic.googleScholarLinks.settings.viewInGS##

I. Kluvánek, Manuscripts of the differential and integral calculus.
##plugins.generic.googleScholarLinks.settings.viewInGS##

B. Königsberger, Analysis I, Springer Verlag, Berlin-Heidelberg—New York, 2001.
##plugins.generic.googleScholarLinks.settings.viewInGS##

V.V. Mityushev, S.V. Rogosin, Constructive methods for boundary value problems for analytic functions. Progress in analysis, 2, 769-777, World Sci. Publ., River Edge, NJ, 2003.
##plugins.generic.googleScholarLinks.settings.viewInGS##

W.F. Pfeffer, Integrals and Measures, Marcel Dekker, New York—Basel, 1977.
##plugins.generic.googleScholarLinks.settings.viewInGS##

S. Saks, Theory of the Integral, Dover Publications, New York, 1964.
##plugins.generic.googleScholarLinks.settings.viewInGS##

S. Tkačik, Spojitost’ a limity trochu inak, Zbornik Konferencie Setkani Kateder Matematiky České a Slovenské Republiky připravující budoucí učitele, Ústí nad Labem, 2004, 85-89.
##plugins.generic.googleScholarLinks.settings.viewInGS##

Downloads

Published

2009-10-13

How to Cite

Gunčaga, J. (2009). Regulated functions and integrability. Annales Universitatis Paedagogicae Cracoviensis Studia Mathematica, 8, 43–56. Retrieved from https://studmath.uken.krakow.pl/article/view/13258

Issue

Section

Published